# SDR SWAA2021021134092

- Difficulty date: December 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: At Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT AFT CARGO BAY BS767 - BS787 RBL22 WL157. / REMOVED AND REPLACED WITH NEW SHIELD IN ACB BS 767- 787 RBL 22 WL 157 IAW DWG# 146A0081 REV A AND SRM 51-40-02 59042U 11DEC20
